# SDR UIEA200700116

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 93,958 hours, 19,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN BEARSTRAP HOLE FORWARD CARGO DOOR FORWARD UPPER CORNER.  REAMED HOLE COMMON TO SKIN AND BEARSTRAP TO REMOVE CRACK INDICATION AND INSTALLING FREEZE PLUG AND OVERSIZED FASTENER AS PER BOEING MESSAGE 1-285675404-1 AND 8100-9.
